MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM MAX ASPIRATION TUBING; NRY

PENUMBRA, INC. PENUMBRA SYSTEM MAX ASPIRATION TUBING; NRY
Catalog Number PST2
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
 
Event or Problem Description
During preparation for a thrombectomy procedure, the hospital technician inadvertently dropped an aspiration tubing onto the floor upon removing it from the packaging.The aspiration tubing dropped prior to use and therefore, was not used for the procedure.The procedure was completed using a new aspiration tubing.

Brand Name
PENUMBRA SYSTEM MAX ASPIRATION TUBING
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key5841017
Report Number3005168196-2016-01112
Device Sequence Number774678
Product Code NRY
UDI-Device Identifier00814548012025
UDI-Public00814548012025
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date05/31/2017
Device Catalogue NumberPST2
Device Lot NumberF43283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2016
Initial Report FDA Received Date08/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1